# SDR IPXA2021052169653

- Difficulty date: April 26, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: NNB60869
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H MLG W/W DOOR FWD. UPPER CORNER IS GOUGED.REMOVED AND REPLACED DOOR FRAME IAW SRM 51-31-01 & 51-35-01. (MINOR)
